# SDR VY1R201110120710

- Difficulty date: October 12, 2011
- Submitted: October 28, 2011
- Operation: General aviation
- Filed by: Airbus Helicopters Inc, repair station VY1R575K
- Aircraft: N3972A
- Make and model: Snias AS350B3
- Aircraft serial: 7082
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Seal
- Part number: 9560170620
- Condition: Misinstalled
- Location: Hmu
- Part time: 187 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM HP PUMP OVERBOARD DRAIN.  FUEL AMOUNT BEYOND SPECIFIC LIMIT.  REPLACEMENT OF THE VARLIP SEAL WAS NECESSARY.  THE SEAL HOUSING APPEARED TO BE INCORRECTLY SEATED IN THE HMU WHICH RESULTED IN THE SEAL BEING DESTROYED BY THE PRESSURE ON THE SHAFT.  TIGHTER QC CHECKS ON THIS INSTALLATION.
